Advertisement

Ukrainian Mathematical Journal

, Volume 62, Issue 7, pp 1005–1017 | Cite as

Distribution of eigenvalues and trace formula for the Sturm–Liouville operator equation

  • M. Bairamogly
  • N. M. Aslanova
Article

We study the asymptotic distribution of eigenvalues of the problem generated by the Sturm–Liouville operator equation. A formula for the regularized trace of the corresponding operator is obtained.

Keywords

Differential Operator Asymptotic Distribution Trace Formula Liouville Operator Absolute Convergence 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    I. Ts. Gokhberg and M. G. Krein, Introduction to the Theory of Linear Non-Self-Adjoint Operators in a Hilbert Space [in Russian], Nauka, Moscow (1965).Google Scholar
  2. 2.
    J. Walter, “Regular eigenvalue problems with eigenvalue parameter in the boundary conditions,” Math. Z., 133, 301–312 (1973).zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    C. T. Fulton, “Two-point boundary value problems with eigenvalue contained in the boundary conditions,” Proc. Roy. Soc. Edinburgh A, 77, 293–308 (1977).zbMATHMathSciNetGoogle Scholar
  4. 4.
    V. I. Gorbachuk and M. A. Rybak, “On boundary-value problems for the Sturm–Liouville operator equation with spectral parameter in the equation and boundary conditions,” in: Direct and Inverse Scattering Problems [in Russian], Kiev (1981), pp. 3–13.Google Scholar
  5. 5.
    M. A. Rybak, “Asymptotic distribution of the eigenvalues of some boundary-value problems for Sturm–Liouville operator equation,” Ukr. Mat. Zh., 32, No. 2, 248–252 (1980).zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    B. A. Aliev, “Asymptotic behavior of the eigenvalues of a boundary-value problem for a second-order elliptic operator differential equation,” Ukr. Mat. Zh., 58, No. 8, 1146–1152 (2006).zbMATHCrossRefGoogle Scholar
  7. 7.
    N. M. Aslanova, “Trace formula for one boundary-value problem for the Sturm–Liouville operator equation,” Sib. Mat. Zh., 49, No. 6, 1207–1215 (2008).MathSciNetGoogle Scholar
  8. 8.
    V. A. Mikhailets, “Distribution of eigenvalues of the Sturm–Liouville operator equation,” Izv. Akad. Nauk SSSR, Ser. Mat., 41, No. 3, 607–619 (1977).MathSciNetGoogle Scholar
  9. 9.
    I. M. Gel’fand and B. M. Levitan, “On one simple identity for eigenvalues of a second-order differential operator,” Dokl. Akad. Nauk SSSR, 88, No. 4, 593–596 (1953).zbMATHMathSciNetGoogle Scholar
  10. 10.
    L. A. Dikii, “A new method for determination of eigenvalues of the Sturm–Liouville operator,” Dokl. Akad. Nauk SSSR, 116, No. 1, 12–14 (1957).MathSciNetGoogle Scholar
  11. 11.
    L. A. Dikii, “Trace formulas for Sturm–Liouville differential operators,” Usp. Mat. Nauk, 13, Issue 3 (81), 111–143 (1958).MathSciNetGoogle Scholar
  12. 12.
    R. C. Hilbert and V. A. Kramer, “Trace formulas for powers of a Sturm–Liouville operator,” Can. J. Math., 16, No. 4, 412–422 (1964).CrossRefGoogle Scholar
  13. 13.
    M. G. Gasymov, “On the sum of differences of eigenvalues of two self-adjoint operators,” Dokl. Akad. Nauk SSSR, 150, No. 6, 1202–1204 (1963).MathSciNetGoogle Scholar
  14. 14.
    V. A. Sadovnichii, “On the trace of the difference of two differential operators of higher order,” Differents. Uravn., 2, No. 12, 1611–1624 (1966).zbMATHMathSciNetGoogle Scholar
  15. 15.
    F. G. Maksudov, M. Bairamogly, and A. A. Adygezolov, “On the regularized trace of the Sturm–Liouville operator on a finite segment with unbounded operator coefficients,” Dokl. Akad. Nauk SSSR, 277, No. 4, 795–799 (1984).MathSciNetGoogle Scholar
  16. 16.
    I. F. Gashimov, Determination of the Regularized Trace of the Sturm–Liouville Operator Equation with Singularity on a Finite Segment [in Russian], Dep. VINITI, No. 7340, Alma-Ata (1989).Google Scholar
  17. 17.
    V. A. Sadovnichii and V. E. Podol’skii, “Traces of operators with relatively compact perturbation,” Mat. Sb., 193, No. 2, 129–152 (2002).MathSciNetGoogle Scholar
  18. 18.
    V. V. Dubrovskii, “Abstract regularized trace formulas for smooth elliptic differential operators given on compact manifolds,” Differents. Uravn., 27, No. 12, 2164–2166 (1991).MathSciNetGoogle Scholar
  19. 19.
    V. A. Sadovnichii and V. E. Podol’skii, “Traces of operators,” Usp. Mat. Nauk, 61, No. 5, 89–156 (2006).MathSciNetGoogle Scholar
  20. 20.
    M. A. Naimark, Linear Differential Operators [in Russian], Nauka, Moscow (1969).Google Scholar
  21. 21.
    V. I. Smirnov, A Course in Higher Mathematics [in Russian], Vol. 5, Gostekhteorizdat, Moscow (1953).Google Scholar
  22. 22.
    V. I. Gorbachuk and M. L. Gorbachuk, “Classes of boundary-value problems for the Sturm–Liouville equation with an operator potential,” Ukr. Mat. Zh., 24, No. 3, 291–305 (1972).zbMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2010

Authors and Affiliations

  • M. Bairamogly
    • 1
  • N. M. Aslanova
    • 1
  1. 1.Institute of Mathematics and Mechanics, Azerbaijan National Academy of SciencesBakuAzerbaijan

Personalised recommendations